# SDR A6WA201140688

- Difficulty date: August 3, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STEP RISER CRACKED.  REPAIRED PAX DOOR, FWD STEP RISER AT 2ND STEP IAW REO 601R-52-11-702, REV E ZONE 2.
